# SDR 95ZZZX3609

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94MZ
- Make and model: Cessna 525
- Aircraft serial: 5250094
- Engine: Wilint FJ44
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 219216
- Condition: Warn Light
- Location: Lt Engine
- Part time: 33 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LEFT FUEL FILTER BYPASS INDICATOR LIGHT ILLUMINATED (ANNUNCIATING PENDING FILTER BYPASS) DURING 'GO-AROUND'.  AIRCRAFT LANDED WITHOUT PROBLEMS.  LEFT ENGINE FUEL FILTER ELEMENT WAS REPLACED.  NO OBVIOUS FAULTS NOTED.  RIGHT ENGINE FILTER ELEMENT WAS ALSO REPLACED.  IT, TOO, HAD NO OBVIOUS FAULTS.
